# SDR SWAA2021050367875

- Difficulty date: April 29, 2021
- Submitted: May 3, 2021
- Operation: Air carrier
- Aircraft: N8303R
- Make and model: Boeing 737-8H4
- Aircraft serial: 36681
- Aircraft time: 30,002 hours, 13,387 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT CHARGER ASSEMBLY INOP. SI #7240002 ROW 21DEF M1671 / REPLACED EMERGENCY LIGHT CHARGER ASSEMBLY @21DEF IAW AMM 33-51-06. OPS CHECK OK.
